MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; RESURFACING PATELLA SIZE 4

MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; RESURFACING PATELLA SIZE 4
Model Number 02.07.0036RP
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Implant Pain (4561); Aseptic loosening (4883)
Date of Event 06/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery after 4 years and 7 months due to a loose patella implant, and the cause is unknown.There are no indications of trauma.The surgeon observed that the patella was still in place but loose and easily removed.The surgeon revised the patella resurfacing s4 to a moto patella e-cross d 35 and revised the 12mm flex6l tibial insert to a 10mm flex6l tibial insert at his discretion.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 24 june 2026 02.07.0036rp resurfacing patella size 4 (k113571) lot.2106040: (b)(4) manufactured and released on 03 august 2021.Expiration date: 15 july 2026.No anomalies related to the issue were reported.To date, (b)(4) of the same lot have been sold with no similar reported event during the period of review.Root cause:aseptic loosening is a possible literature-described adverse event after primary hip arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.

Brand Name
GMK PRIMARY TOTAL KNEE SYSTEM
Common Device Name
RESURFACING PATELLA SIZE 4
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25663302
Report Number3005180920-2026-00606
Device Sequence Number12161633
Product Code JWH
UDI-Device Identifier07630030815775
UDI-Public07630030815775
Combination Product (Y/N)N
PMA/510(K) Number
K113571
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/15/2026
Device Model Number02.07.0036RP
Device Lot Number2106040
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale